# SDR 2A6R2025111804604

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 6,843 hours, 17,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 350A21406421
- Condition: Damaged
- Location: Zone 100
- Part time: 6,843 hours, 17,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS IDENTIFIED ON THE ATTACHMENT ANGLE (PN 350A21-4064-21), AS ILLUSTRATED IN FIGURE 1 OF DOCUMENT 17-5300-EA-5339, REV. –. THE DAMAGED COMPONENT, LOCATED BENEATH THE MAIN CABIN FLOOR AT BS 845 AND SHOWN IN THE SAME FIGURE, COULD NOT BE OBTAINED IN TIME TO SUPPORT RTS, AND REPAIR BY REINFORCEMENT WAS NOT PRACTICAL. AS A RESULT, A REPLACEMENT ANGLE WAS FABRICATED IN ACCORDANCE WITH AIR METHODS ENGINEERING AUTHORIZATION 17-5300-EA-5339, INITIAL REVISION DATED 11/11/2025 AND WAS APPROVED BY FAA FORM 8110-3.
